RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2010, Issue 1(20), Pages 171–177 (Mi vsgtu778)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Modeling

On Convergence of Iteration Procedure for Root-Mean-Square Estimation of Coefficients of Linear Parametric Discrete Models Describing Oscilattions of Systems with Turbulent Friction

A. A. Egorova, V. E. Zoteev

Dept. of Applied Mathematics and Computer Science, Samara State Technical University, Samara

Abstract: Sufficient conditions for convergence of the iteration procedure for mean-square estimation of coefficients of linear parametric discrete models describing in the form of stochastic difference equations the observational data of oscilattions of systems with turbulent friction are studied. Application of iterative procedure gives a chance to improve accuracy of calculation of dynamic characteristics of systems with turbulent friction fundamentally with the help of elimination blases of mean-square estimations of difference equation coefficients.

Keywords: turbulent friction, extended regression model, mean-square estimation, iterative procedure convergence

DOI: https://doi.org/10.14498/vsgtu778

Full text: PDF file (337 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.246
MSC: 65P40, 34C15, 37M05
Original article submitted 10/II/2010
revision submitted – 15/III/2010

Citation: A. A. Egorova, V. E. Zoteev, “On Convergence of Iteration Procedure for Root-Mean-Square Estimation of Coefficients of Linear Parametric Discrete Models Describing Oscilattions of Systems with Turbulent Friction”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(20) (2010), 171–177

Citation in format AMSBIB
\Bibitem{EgoZot10}
\by A.~A.~Egorova, V.~E.~Zoteev
\paper On Convergence of Iteration Procedure for Root-Mean-Square Estimation of Coefficients of Linear Parametric Discrete Models Describing Oscilattions of Systems with Turbulent Friction
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2010
\vol 1(20)
\pages 171--177
\mathnet{http://mi.mathnet.ru/vsgtu778}
\crossref{https://doi.org/10.14498/vsgtu778}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu778
  • http://mi.mathnet.ru/eng/vsgtu/v120/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Zoteev, “Dostatochnoe uslovie ustoichivosti vychisleniya parametrov aperiodicheskikh protsessov vtorogo poryadka na osnove raznostnykh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(27) (2012), 93–102  mathnet  crossref  zmath
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:267
    Full text:77
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020